# SDR HALA20240913045

- Difficulty date: September 12, 2024
- Submitted: September 14, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 9,790 hours, 2,636 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO TO MX  INFLIGHT LAVATORY SMOKE ECAM MSG. NO FIRE OR SMOKE NOTED UPON INSPECTION SUSPECTED PAX VAPING. INFO NOTED BY MX, PERFORMED BITE TEST OF LAV SMOKE WARN TESTS OK, NO DEFECTS NOTED A/C OK TO CONT. REF TSM 26-17-00-710-11--A0
